Access count of this item: 85

Files in This Item:
File Description SizeFormat 
0449-7.pdf1.06 MBAdobe PDFView/Open
Title: 非定常よどみ点流れの数値解 (流体力学における非定常問題)
Authors: 松信, 八十男  KAKEN_name
竹光, 信正  KAKEN_name
Author's alias: MATSUNOBU, YASOO
Issue Date: Feb-1982
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 449
Start page: 139
End page: 162
Appears in Collections:Non-Stationary Problems in Hydrodynamics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.